# SDR AALA20180107005

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 18,873 hours, 7,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. MAINTENANCE FOUND CABIN FLOOR BOARD SUPPORT CRACKED AT STATION 540 LBL 2. REMOVED AND REPLACED CENTER FLOORBOARD SUPPORT PER AMM 53-21-00 AND SRM 51-40-02.
